Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 3, Issue 4

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Requires Authentication Unlicensed
    Licensed
    Editorial
    February 2, 2016
    Page range: i-i
  • Requires Authentication Unlicensed
    Licensed
    The Steiner problem: a survey
    February 2, 2016
    E.N. Gordeev, O.G. Tarastsov
    Page range: 339-364
  • Requires Authentication Unlicensed
    Licensed
    Exponents of classes of non-negative matrices
    February 2, 2016
    V.N. Sachkov, I.B. Oshkin
    Page range: 365-376
  • Requires Authentication Unlicensed
    Licensed
    Algebraic operations and identities generated by Grassmann's algebras
    February 2, 2016
    V.M. Maximov
    Page range: 377-384
  • Requires Authentication Unlicensed
    Licensed
    Expansion of even permutations into two factors of the given cyclic structure
    February 2, 2016
    V. G. Bardakov
    Page range: 385-406
  • Requires Authentication Unlicensed
    Licensed
    Line hypergraphs
    February 2, 2016
    A.G. Levin, R.I. Tyshkevich
    Page range: 407-428
  • Requires Authentication Unlicensed
    Licensed
    On the number of threshold functions
    February 2, 2016
    A.A. Irmatov
    Page range: 429-432
  • Requires Authentication Unlicensed
    Licensed
    Large deviations of the height of a random tree
    February 2, 2016
    G.D. Makarov
    Page range: 433-442
  • Requires Authentication Unlicensed
    Licensed
    Theorems on large deviations in the polynomial scheme of trials
    February 2, 2016
    A.N. Timashev
    Page range: 443-449
  • Requires Authentication Unlicensed
    Licensed
    Forthcoming Papers
    February 2, 2016
    Page range: 450-450
  • Publicly Available
    Contents
    February 2, 2016
    Page range: 451-451

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/3/4/html
Scroll to top button